# SDR DALA201806214124

- Difficulty date: June 13, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 81,266 hours, 36,279 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rod
- Condition: Missing
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ARM INDICATOR NOT COMING OUT AND STICKING.  FOUND THE DOOR ESCAPE SLIDE ROD MISSING. INSTALLED DOOR ESCAPE SLIDE ROD IAW AMM 52-11-20.
